# SDR DXTA2023102398420

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 7,486 hours, 5,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EBATT CABIN LIGHTS FLICKERING WHEN ON.  //SIGNOFF// FOUND CABIN OVERHEAD LIGHTING PULSING WITH GPU ON. STARTED ENGINE IAW PHENOM 300 AMM 71-00-01. LIGHTS NO LONGER FLICKER OR PULSE. PERFORMED EMERGENCY LIGHTING OPS CHECK IAW PHENOM 300 AMM 33-52-00. OPS CHECKS GOOD.
